As an Amazon Associate I earn from qualifying purchases.
Both of these children's pain relievers contain the effective fever reducer and pain reliever acetaminophen; 160 mg acetaminophen per chewable tablet and 160 mg acetaminophen per 5mL dose of the liquid oral suspension.
They both come in great-tasting grape flavor and kid-friendly forms. Dual pack of tylenol pain relief and fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets. Both pain relieving products feature a formula that is aspirin-free, alcohol-free, and ibuprofen free, so they're gentle on the tummy.

Tylenol has been relied on by parents for over 60 years. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. Tylenol is the #1 pediatrician recommended brand for pain and fever relief.

Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Tylenol is the #1 pediatrician recommended brand for pain and fever relief.

Chewable tablets: convenient children's ibuprofen choice for today’s busy families; no water needed; orange flavor. Pain and fever relief for Kids: lasts up to 8 hours per dose; gluten free, preservative free.

Children ages 2-11: rite aid children’s acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, flu, toothache, sore throat, or the common cold.
No aspirin or ibuprofen: each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.

Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. 30-count of children's tylenol dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms.

From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms and providing effective relief for 4 to 6 hours.
This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl per dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Children's chewable allergy medicine is available in a tasty, kid-friendly grape flavor and comes in a convenient, chewable tablet to give your child's allergies a time out.

With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu.

Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years. 4-fluid ounce bottle of children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.
1. Tylenol
#ad
2 pc bundle, Pain Relief, Children's Tylenol Liquid 4 fl. oz & Chewable 24 ct, Grape
#adTylenol #ad - Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Kid-friendly product bundle comes from tylenol. This bundle of medicine for kids helps to temporarily reduce fever and relieve minor aches and pain due to the common cold, sore throat, headache, flu, and toothache.Both of these children's pain relievers contain the effective fever reducer and pain reliever acetaminophen; 160 mg acetaminophen per chewable tablet and 160 mg acetaminophen per 5mL dose of the liquid oral suspension.
More information #ad
Tylenol has been relied on by parents for over 60 years. They both come in great-tasting grape flavor and kid-friendly forms. Dual pack of tylenol pain relief and fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets. Both pain relieving products feature a formula that is aspirin-free, alcohol-free, and ibuprofen free, so they're gentle on the tummy.
Brand | Tylenol #ad |
Manufacturer | McNeil Consumer and Specialty Pharm #ad |
Height | 5 Inches |
Length | 4 Inches |
Weight | 0.49 Pounds |
Width | 2.06 Inches |
Part Number | B07HPYLLJ3 |
Model | B07HPYLLJ3 |
More information #ad
2. Tylenol
#ad
24 ct, 160 mg Acetaminophen for Pain & Fever Relief, Children's Tylenol Chewables, Grape
#adTylenol #ad - This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen- and aspirin-free formula.Tylenol has been relied on by parents for over 60 years. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. Tylenol is the #1 pediatrician recommended brand for pain and fever relief.
More information #ad
Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. 24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.Brand | Tylenol #ad |
Manufacturer | McNeil Consumer and Specialty Pharm #ad |
Height | 2 Inches |
Length | 2.05 Inches |
Weight | 0.05 Pounds |
Width | 2.85 Inches |
Part Number | 580828 |
Model | 580828 |
More information #ad
3. Tylenol
#ad
Children's Tylenol Chewables, Acetaminophen for Pain & Fever Relief, 24 ct, Bubble Gum
#adTylenol #ad - Tylenol has been relied on by parents for over 60 years. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief.Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Tylenol is the #1 pediatrician recommended brand for pain and fever relief.
More information #ad
24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. This kids' cold & flu medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula.Brand | Tylenol #ad |
Manufacturer | Children's Tylenol #ad |
Height | 2 Inches |
Length | 2.05 Inches |
Weight | 0.06 Pounds |
Width | 2.85 Inches |
Part Number | 51924 |
Model | 51924 |
More information #ad
4. Amazon Basic Care
#ad
Pain Reliever and Fever Reducer, Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, 24 Count
#adAmazon Basic Care #ad - Nonsteroidal anti-inflammatory drug: pain reliever and fever reducer for kids; reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.Chewable tablets: convenient children's ibuprofen choice for today’s busy families; no water needed; orange flavor. Pain and fever relief for Kids: lasts up to 8 hours per dose; gluten free, preservative free.
More information #ad
Active ingredient in amazon basic care children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer for kids; compare to the active ingredient of Children's Motrin. Amazon basic care children's ibuprofen Chewable Tablets, pain reliever and fever reducer, children's medicine; specifically formulated for kids ages 2-11 years.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 2 Inches |
Length | 2 Inches |
Weight | 0.09 Pounds |
Width | 2.88 Inches |
Part Number | 46162 |
Model | S0055AN |
More information #ad
5. Rite Aid
#ad
24 Count | Pain & Fever Relief Children Tablets | for Kids Ages 2-11 Years | Alcohol-Free, Acetaminophen, Ibuprofen-Free, Aspirin-Free, Rite Aid Children's Pain Relief Chewable Grape Tablets, 160 mg
#adRite Aid #ad - Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever. Chewable pain relief: rite aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing.Children ages 2-11: rite aid children’s acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, flu, toothache, sore throat, or the common cold.
More information #ad
Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Grape flavored chewables: compare rite aid’s children’s acetaminophen 160mg chewable tablets to the active ingredient in top national brands. No aspirin or ibuprofen: each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Part Number | 449-08-R |
More information #ad
6. Tylenol
#ad
Children's Tylenol Dissolve Powder Packets with 160 mg Acetaminophen, 30 ct, Wild Berry
#adTylenol #ad - This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, headache, flu, sore throat and toothache.Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. 30-count of children's tylenol dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms.
More information #ad
From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are dye-free and available in a kid-friendly fruity Wild Berry flavor. Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed.Brand | Tylenol #ad |
Manufacturer | AmazonUs/EE6IC #ad |
Height | 3.58 Inches |
Length | 1.34 Inches |
Weight | 0.01 Pounds |
Width | 4.02 Inches |
Part Number | 00300450416308 |
Model | 00300450416308 |
More information #ad
7. Benadryl
#ad
20 Count Pack of 1, Benadryl Children's Allergy Chewables with Diphenhydramine HCl Antihistamine, Grape Flavor
#adBenadryl #ad - Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, sneezing, and itchy, watery eyes.From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms and providing effective relief for 4 to 6 hours.
More information #ad
20-count pack of children's benadryl Allergy Chewables in grape flavor are specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl per dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Children's chewable allergy medicine is available in a tasty, kid-friendly grape flavor and comes in a convenient, chewable tablet to give your child's allergies a time out.
Brand | Benadryl #ad |
Manufacturer | Benadryl #ad |
Height | 4.86 Inches |
Length | 0.94 Inches |
Width | 3.65 Inches |
Part Number | 558011 |
Model | 558011 |
More information #ad
8. Motrin
#ad
4 fl. oz, 100 mg Ibuprofen, Bubblegum Flavor, Children's Motrin Oral Suspension Medicine for Kids
#adMotrin #ad - This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, sore throat, flu, and toothache. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu.
More information #ad
Motrin products can help you and your family feel better. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. 4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.Brand | Motrin #ad |
Manufacturer | Johnson & Johnson Consumer Inc. #ad |
Height | 5 Inches |
Length | 2 Inches |
Weight | 0.25 Pounds |
Width | 2 Inches |
Part Number | 60440 |
Model | 60440 |
More information #ad
9. Tylenol
#ad
4 Fl Oz, Cherry, Tylenol Children's Oral Suspension Medicine with Acetaminophen
#adTylenol #ad - Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief.Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years. 4-fluid ounce bottle of children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.
More information #ad
Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula.Brand | Tylenol #ad |
Manufacturer | Children's Tylenol #ad |
Height | 5.1 Inches |
Length | 1.8 Inches |
Weight | 4 ounces |
Width | 2 Inches |
Part Number | I00001558 |
Model | I00001558 |
More information #ad